Show simple item record

dc.contributor.author BAILLIE, R
dc.contributor.author BOLLERSLEV, T
dc.date.accessioned 2010-03-09T15:34:47Z
dc.date.issued 1990-09
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1990DW98100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF INTERNATIONAL MONEY AND FINANCE, 1990, 9 (3), pp. 309 - 324
dc.identifier.issn 0261-5606
dc.identifier.uri http://hdl.handle.net/10161/1970
dc.format.extent 309 - 324
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF INTERNATIONAL MONEY AND FINANCE
dc.relation.isversionof 10.1016/0261-5606(90)90012-O
dc.title A MULTIVARIATE GENERALIZED ARCH APPROACH TO MODELING RISK PREMIA IN FORWARD FOREIGN-EXCHANGE RATE MARKETS
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1990DW98100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 9

Files in this item

This item appears in the following Collection(s)

Show simple item record